# SDR SWAA2013080918999

- Difficulty date: July 10, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 57,271 hours, 46,585 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT LE CRACKED JUST OTBD OF INBD TRACK.  REPAIRED SKIN IAW SRM.
